Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Heavy stomach, loss of appetite. Swelling in feet. Suggestion?

hi my name is jaya and i am facing the problem of heavy stomach and loss of apetite for last few days. its happening after we came from a short trip to amritsar, punjab,india. it was a 6 hr journey in a chaircar. so my legs and feet too are showing a bit of swelling . my stomach doesnt clear properly and i feel heavyness in the stomach. kindly suggest
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello. , The symptoms that are mentioned above are generally due to tiredness , sitting for longer times , lack of sleep and changing bowel habits and timings, I would suggest to use fiber diets like
unpolished wheat flour meals, green vegetables and cucumber specially. sleep well, try to make a proper routine of bowel habits, i hope u will better. if further queries u can ask . .
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor